# SDR DALA2025111008159

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN INTERCOSTAL BTW STA 1520 TO STA 1540 RBL2.9 AT AFT CARGO COMPARTMENT.  CORROSION LEVEL 2: INTERCOSTAL BTW STA 1520 TO STA 1540 RBL2.9 AT AFT CARGO COMPARTMENT.WAS FABRICATED PER B757-300 DWG 146N8401 REV. B. AND REPLACED PER B757-300 SRM 51-40-02-0G. (1296544)
